Loading...
Loading...

Go to the content (press return)

On geometric quantization of b-symplectic manifolds

Author
Miranda, E.; Guillemin, V.; Weitsman, J.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2018-05-20
Volume
331
First page
941
Last page
951
DOI
https://doi.org/10.1016/j.aim.2018.04.003 Open in new window
Project funding
GEOMETRIA DE VRIETATS I APLICACIONS (GEOMVAP)
Geometry and topology of varieties, algebra and applications
ICREA ACADEMIA 2016-05
Repository
http://hdl.handle.net/2117/118637 Open in new window
https://arxiv.org/abs/1608.08667 Open in new window
Abstract
We study a notion of pre-quantization for b-symplectic manifolds. We use it to construct a formal geometric quantization of b-symplectic manifolds equipped with Hamiltonian torus actions with nonzero modular weight. We show that these quantizations are finite dimensional T-modules.
Citation
Miranda, E., Guillemin, V., Weitsman, J. On geometric quantization of b-symplectic manifolds. "Advances in mathematics", 20 Maig 2018, vol. 331, p. 941-951.
Keywords
Formal geometric quantization, Poisson manifolds, b-Symplectic manifolds
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants

Attachments